# SDR ASAA2017013019599

- Difficulty date: January 30, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,722 hours, 9,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 187307
- Condition: Faulted
- Location: Ram Air Exhaust
- Part time: 53,656 hours, 27,676 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL,  RESETS WHEN MASTER CAUTION PRESSED.  ACFT GROUNDED. LT PACK ZONE TEMPERATURE CONTROLLER BITE SHOWS LT RAM AIR ACTUATOR FAULT.  REMOVED & REPLACED LEFT RAM AIR ACTUATOR IAW AMM 21-51-21, GROUND FUNCTIONAL CHECKED NORMAL IAW AMM 21-61-00-700-806-002.
